Alert archive / New York / Areal Flood Warnings in 2015
Areal Flood Warning 4, NWS Buffalo, NY
NWS Buffalo, NY issued this areal flood warning at Mar 17, 2015, 9:02 AM EDT for Chautauqua County, New York. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2015, 9:02 AM EDT (13:02 UTC)
- Expired
- Mar 18, 2015, 10:47 AM EDT
- In force
- 26 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Chautauqua County, NY
The radar
The Buffalo radar (KBUF), 54 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 1.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 98 kt
- 0-1 km storm-relative helicity
- -112 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
510
WGUS41 KBUF 171302
FLWBUF
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
902 AM EDT TUE MAR 17 2015
NYC013-180100-
/O.NEW.KBUF.FA.W.0004.150317T1302Z-150318T0100Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA NY-
902 AM EDT TUE MAR 17 2015
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* FLOOD WARNING FOR...
CATTARAUGUS CREEK IN EXTREME NORTHEASTERN CHAUTAUQUA COUNTY IN
WESTERN NEW YORK...
* UNTIL 900 PM EDT TUESDAY
* AT 858 AM EDT AN ICE JAM ON CATTARAUGUS CREEK HAS FORMED NEAR AND
UPSTREAM OF SUNSET BAY.
* THIS ICE JAM COULD GIVE WAY AND RELEASE FLOODING WATERS ACROSS THE
COMMUNITY OF SUNSET BAY AND THE LOCAL AREA. ADDITIONAL FLOODING
AND SHIFTING ICE IS POSSIBLE ALONG THE NEARSHORE WATERS OF LAKE
ERIE AT THE MOUTH OF CATTARAUGUS CREEK.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
LAT...LON 4257 7914 4257 7911 4254 7906 4253 7907
4255 7915 4256 7915
$$
HIBBERT2 follow-up statements
081
WGUS41 KBUF 172355
FLWBUF
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
755 PM EDT TUE MAR 17 2015
NYC013-181900-
/O.EXT.KBUF.FA.W.0004.000000T0000Z-150318T1900Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA NY-
755 PM EDT TUE MAR 17 2015
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS EXTENDED THE
* FLOOD WARNING FOR...
CATTARAUGUS CREEK IN EXTREME NORTHEASTERN CHAUTAUQUA COUNTY IN
WESTERN NEW YORK...
* UNTIL 300 PM EDT WEDNESDAY
* AT 751 PM EDT LOCAL EMERGENCY MANAGEMENT OFFICIALS CONTINUED TO
INDICATE AN ICE JAM ALONG THE LOWER REACHES OF CATTARAUGUS CREEK
NEAR SUNSET BAY. WATER LEVELS REMAIN VERY HIGH BEHIND THE JAM AND
MAY RESULT IN FLOODING OF LOW LYING AREAS IN THE COMMUNITY OF
SUNSET BAY.
* THE INCREASED FLOW AND ICE MOVING DOWN THE CREEK MAY ALSO RESULT
IN MOVEMENT AND DETERIORATION OF THE ICE ON LAKE ERIE NEAR THE
MOUTH OF CATTARAUGUS CREEK. ICE FISHERMAN SHOULD AVOID THIS AREA.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4257 7914 4257 7911 4254 7906 4253 7907
4255 7915 4256 7915
$$
HITCHCOCK431
WGUS81 KBUF 181447
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1047 AM EDT WED MAR 18 2015
NYC013-181453-
/O.CAN.KBUF.FA.W.0004.000000T0000Z-150318T1900Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA NY-
1047 AM EDT WED MAR 18 2015
...THE FLOOD WARNING HAS BEEN CANCELLED FOR CATTARAUGUS CREEK IN
EXTREME NORTHEASTERN CHAUTAUQUA COUNTY...
LOCAL EMERGENCY MANAGEMENT OFFICIALS HAVE INDICATED THAT ALTHOUGH AN
ICE JAM CONTINUES TO EXIST ON CATTARAUGUS CREEK...WATER LEVELS HAVE
DROPPED SIGNIFICANTLY OVER THE LAST 12 HOURS AND THE JAM NO LONGER
POSES A FLOODING RISK AT THIS TIME.
LAT...LON 4257 7914 4257 7911 4254 7906 4253 7907
4255 7915 4256 7915
$$
WOODWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Mar 17, 7:45 AM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Mar 17, 7:45 AM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
745 AM EDT TUE MAR 17 2015
.SYNOPSIS...
IN THE WAKE OF A COLD FRONT...ANY LEFTOVER RAIN AND WET SNOW
SHOWERS WILL DIMINISH THIS MORNING AS A NORTHWESTERLY FLOW OF MUCH
COLDER AND DRIER AIR SPREADS ACROSS WESTERN AND NORTH CENTRAL NEW
YORK. A SECONDARY COLD FRONT WILL THEN CROSS THE REGION TONIGHT
ALONG WITH SOME SCATTERED SNOW SHOWERS AND FLURRIES...WITH EVEN
COLDER WEATHER THEN FOLLOWING FOR WEDNESDAY AND WEDNESDAY NIGHT.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 1145Z...THE SURFACE COLD FRONT HAS SLIPPED OFF TO OUR
SOUTHEAST. IN ITS WAKE...AN INCREASING NORTHWESTERLY FLOW OF
PROGRESSIVELY COLDER AND DRIER AIR WILL SPREAD ACROSS WESTERN AND
NORTH CENTRAL NEW YORK TODAY AS HIGH PRESSURE OVER THE NORTHERN
PLAINS RIDGES SOUTHEASTWARD ACROSS THE GREAT LAKES AND OHIO VALLEY.
THIS WILL RESULT IN ANY LEFTOVER RAIN SHOWERS TAPERING OFF FROM
NORTHWEST TO SOUTHEAST THIS MORNING...WHILE PERHAPS MIXING WITH/
CHANGING TO SOME WET SNOW SHOWERS BEFORE ENDING AS STEADY COLD AIR
ADVECTION COOLS THE ATMOSPHERIC COLUMN. WITH STEADY DRYING...
MORNING LOW CLOUDS AND AREAS OF FOG WILL ALSO GIVE WAY TO SOME
PARTIAL CLEARING DURING THE LATE MORNING AND AFTERNOON HOURS...WITH
THE PARTIAL SUNSHINE FIRST REACHING THE LAKE PLAINS...THEN SPREADING
TO THE HIGHER TERRAIN THROUGH THE COURSE OF THE AFTERNOON. GIVEN THE
STEADY COLD AIR ADVECTION REGIME...OUR HIGH TEMPERATURES WILL OCCUR
AROUND SUNRISE...WITH READINGS THEN HOLDING STEADY OR SLOWLY FALLING
THROUGH THE 30S THROUGH THE BALANCE OF THE DAY.
TONIGHT...A WEAK SECONDARY COLD FRONT AND ATTENDANT CHANNELED VORT
MAX WILL DROP SOUTHEASTWARD ACROSS THE REGION. THIS BOUNDARY WILL BE
ACCOMPANIED BY A BRIEF UPTICK IN BACKGROUND MOISTURE...WHICH SHOULD
HELP TO GENERATE A BRIEF ROUND OF SCATTERED SYNOPTICALLY-DRIVEN SNOW
SHOWERS ACROSS THE NORTH COUNTRY...AS WELL AS SOME SCATTERED LAKE
EFFECT SNOW SHOWERS ACROSS AREAS SOUTH AND SOUTHEAST OF LAKE
ONTARIO. THIS SAID...ALL OF THESE SHOULD REMAIN RELATIVELY LIGHT...
WITH THE LAKE-DRIVEN ACTIVITY BEING HELD IN CHECK GIVEN THE LIMITED
AVAILABLE MOISTURE...THE PRESENCE OF SOME SHEAR...AND THE SHORTER
NORTHWESTERLY FETCH. AS A RESULT...ANY ACCUMULATIONS OUT OF THESE
SHOULD REMAIN CONFINED TO THE ORDER OF AN INCH OR TWO AT MOST.
ELSEWHERE...THE REMAINDER OF THE AREA SHOULD REMAIN MAINLY DRY...
WITH JUST SOME SCATTERED FLURRIES. WITH CONTINUED COLD AIR
ADVECTION...TONIGHT'S LOW TEMPERATURES WILL BE SUBSTANTIALLY COLDER
THAN THOSE OF THIS MORNING...WITH READINGS FALLING TO THE MID TEENS
TO LOWER 20S BY DAYBREAK WEDNESDAY.
FINALLY...A FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF FAR
WESTERN NEW YORK FOR THE THREAT OF ADDITIONAL ICE JAM FLOODING.
PLEASE REFER TO THE HYDROLOGY SECTION BELOW FOR MORE INFORMATION.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
ITS A GOOD THING THAT THE CALENDAR SAYS MARCH...BECAUSE THE PATTERN
THAT WE WILL BE EXPERIENCING DURING THIS TIME PERIOD IS NOT UNLIKE
THE ONE THAT WAS LOCKED IN PLACE FOR MUCH OF THIS PAST WINTER. THE
WESTERN HEMISPHERE POLAR VORTEX WILL BE DISPLACED BY 500-1000 MILES
TO THE SOUTH...SETTLING TO NEAR JAMES BAY BY SATURDAY MORNING. WHILE
THIS WILL LARGELY BE RESPONSIBLE FOR OUR UPCOMING STRETCH OF BELOW
NORMAL TEMPERATURES...THE MAIN DIFFERENCE FROM PREVIOUS MONTHS IS
THAT THE WEST COAST RIDGE WILL NOT BE STRONG ENOUGH TO PREVENT
PACIFIC BASED AIR TO BECOME ENTRAINED AROUND THE BASE OF THE LARGE
MID LEVEL VORTEX. A SIGNIFICANTLY HIGHER SUN ANGLE WILL HELP AS
WELL...BUT IN THE END...WE CAN EXPECT TEMPERATURES DURING THIS
PERIOD TO AVERAGE SOME 10 DEG F BELOW NORMAL MID MARCH VALUES.
OTHERWISE...THIS IS NOT EXPECTED TO BE A VERY ACTIVE PERIOD.
A BROAD...NEGATIVELY TILTED LONGWAVE TROUGH WILL STRETCH ACROSS THE
EASTERN HALF OF CANADA ON WEDNESDAY...WHILE CHANNELLED VORTICITY
LINING THE BASE OF THE TROUGH WILL CROSS LAKE ONTARIO AND NEW
ENGLAND. THIS WILL GIVE SOME ASSISTANCE TO AN ALREADY UNSTABLE
AIRMASS (H85 -15C) OVER PARTIALLY FROZEN LAKE ONTARIO SO THAT A WELL
ALIGNED 300 FLOW AND CAP OF 10K FT WILL BE ABLE TO SUPPORT SOME
NUISANCE LATE SEASON LAKE EFFECT SNOW SHOWERS. A STRENGTHENING...
NEAR SPRING EQUINOX...SPRING WILL UNDOUBTEDLY HELP TO DISRUPT ANY
REAL ORGANIZATION OF THE LAKE EFFECT...ENSURING THAT THE ACTIVITY
WILL BE CELLULAR IN NATURE FOR THE BULK OF THE DAY. THIS WILL HELP
TO SUPPRESS ANY REAL SNOW ACCUMULATIONS...WITH MOST AREAS BETWEEN
ROC AND SYR PICKING UP LESS THAN AN INCH. OUTSIDE OF THIS AREA...
EXPANSIVE HIGH PRESSURE EXTENDING FROM THE CANADIAN PRAIRIES AND
UPPER GREAT LAKES TO THE SOUTHEAST COAST WILL SUPPORT AT LEAST
PARTIAL SUNSHINE...WHICH WILL BE NEEDED TO COUNTERACT THE COLD
AIRMASS. MAX TEMPS WEDNESDAY WILL NOT CLIMB ABOVE FREEZING AND IN
MANY AREAS WILL LIKELY REMAIN IN THE 20S.
AS THE CENTER OF THE LARGE SFC HIGH MOVES ACROSS THE UPPER GREAT
LAKES WEDNESDAY NIGHT...THE 10K FT SUBSIDENCE CAP OVER LK ONTARIO
WILL DROP SEVERAL THOUSAND FEET WHILE INCREASED SHEAR WILL BE
INTRODUCED TO THE BOUNDARY LAYER. THIS SHOULD WEAKEN THE ALREADY
UNIMPRESSIVE LAKE SNOW SHOWERS WHILE CLEAR TO PARTLY CLOUDY SKIES
WILL BE FOUND ELSEWHERE. IT WILL BE COLD...WITH LOWS RANGING FROM THE
TEENS AND LOWER 20S OVER THE WESTERN COUNTIES TO THE SINGLE DIGITS
NORTH AND EAST OF THE TUG.
OTHER THAN SOME LEFTOVER LAKE INDUCED CLOUDS AND FLURRIES SOUTHEAST
OF LAKE ONTARIO...THURSDAY WILL FEATURE A GOOD DEAL OF BRIGHT
SUNSHINE AS HIGH PRESSURE WILL DRIFT DIRECTLY ACROSS THE LOWER GREAT
LAKES. A COLD AIRMASS WILL REMAIN IN PLACE THOUGH...SO WITH H85
TEMPS RANGING FROM -12 TO -16C ACROSS THE REGION...AFTERNOON HIGHS
SHOULD ONLY TOP OUT WITHIN A FEW DEGREES OF FREEZING.
AS THE SFC HIGH MOVES EAST AND DRIFTS OFF THE NEW ENGLAND COAST ON
FRIDAY...ITS RETURN FLOW WILL HELP INTENSIFY WARM ADVECTION ACROSS
THE LOWER GREAT LAKES. THIS SHOULD ENABLE TEMPERATURES TO RECOVER
INTO AT LEAST THE UPPER 30S...IF NOT THE LOWER 40S. MEANWHILE...
WE WILL EXPERIENCE AN INCREASE IN CLOUD COVER AS A NORTHERN BRANCH
SHORTWAVE WILL INTERACT WITH SOME PACIFIC MOISTURE MOVING IN FROM
THE WEST. FROM THIS VANTAGE POINT THOUGH...IT LOOKS AS IF MOST OF
THE FORECAST AREA SHOULD REMAIN PCPN FREE AS WE WILL BE FOUND WITHIN
AN AREA OF WEAK SUBSIDENCE BETWEEN A FRONTAL SYSTEM OVER THE UPPER
LAKES AND A SRN BRANCH STORM OVER VIRGINIA. WILL KEEP LOW CHC POPS
IN PLACE FOR THE SRN TIER THOUGH AS THE NORTHERN EDGE OF THE PCPN
SHIELD COULD EXTEND JUST NORTH OF THE PA BORDER.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
TEMPERATURES WILL AVERAGE WELL BELOW NORMAL DURING THIS PERIOD AS A
DEEP VORTEX...UNDER WHICH THE COLDEST AIR IN THE NORTHERN HEMISPHERE
WILL BE FOUND...WILL DRIFT ACROSS ONTARIO AND SRN QUEBEC. BOTH THE
ECMWF AND GFS BASED ENSEMBLE PACKAGES SUGGEST THAT H85 TEMPS WILL
DROP TO AROUND -20C OVER OUR REGION ON SUNDAY...THE COLDEST DAY OF
THE FORECAST PERIOD. SHOULD THIS VERIFY...SUNDAY AFTERNOON HIGHS
WOULD ONLY BE IN THE MID 20S FOR MUCH OF THE REGION. THESE VALUES
WOULD BE SOME 20 DEG F BELOW NORMAL.
OTHERWISE...THE LEADING EDGE OF THIS NEXT BLAST OF COLD AIR WILL
GENERATE SNOW SHOWERS OVER THE REGION ON SATURDAY...WITH LAKE
SUPPORTED SNOW SHOWERS POSSIBLE SATURDAY NIGHT AND SUNDAY.
DRY WEATHER SHOULD RETURN ON MONDAY AS A LARGE CANADIAN SFC HIGH
WILL DRIFT SOUTHEAST ACROSS THE GREAT LAKES REGION.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
AS OF 1145Z...FAIRLY WIDESPREAD LIFR TO LOW-END MVFR CONDITIONS ARE
FOUND ACROSS THE REGION...IN LINGERING LOW STRATUS/FOG BEHIND THE
DEPARTED COLD FRONTAL BOUNDARY.
IN THE WAKE OF THE FRONT...AN INCREASING NORTHWESTERLY FLOW OF
COLDER AND DRIER AIR WILL BRING IMPROVING CONDITIONS THROUGH THE
COURSE OF TODAY...WITH MOST LOCATIONS EXPECTED TO IMPROVE BACK TO
VFR BY MID TO LATE THIS AFTERNOON.
TONIGHT...A WEAK SECONDARY COLD FRONT WILL SAG SOUTHWARD ACROSS THE
REGION...AND SHOULD HELP TO TRIGGER SOME SCATTERED SNOW SHOWERS
ACROSS THE NORTH COUNTRY...AS WELL AS SOME SCATTERED LAKE EFFECT
SNOW SHOWERS SOUTHEAST OF LAKE ONTARIO. ANY OF THESE MAY PRODUCE
SOME BRIEF/LOCALIZED REDUCTIONS TO MVFR/IFR...WITH VFR CONDITIONS
OTHERWISE EXPECTED TO PREVAIL.
OUTLOOK...
WEDNESDAY...MAINLY VFR...WITH SCATTERED LAKE EFFECT SNOW SHOWERS AND
ATTENDANT MVFR/IFR SOUTHEAST OF LAKE ONTARIO.
THURSDAY AND FRIDAY...MAINLY VFR.
FRIDAY NIGHT AND SATURDAY...VFR/MVFR WITH A CHANCE OF RAIN AND SNOW
SHOWERS.
&&
.MARINE...
IN THE WAKE OF A COLD FRONT...NORTHWESTERLY WINDS ON LAKE ONTARIO
WILL FRESHEN TO SMALL CRAFT ADVISORY LEVELS THIS MORNING...THEN WILL
PERSIST THROUGH TONIGHT AND WEDNESDAY...BEFORE DIMINISHING WEDNESDAY
NIGHT AS HIGH PRESSURE BUILDS ACROSS THE REGION. AS A RESULT...SMALL
CRAFT ADVISORIES REMAIN IN EFFECT FOR THOSE NEARSHORE WATERS OF LAKE
ONTARIO THAT REMAIN ICE-FREE.
&&
.HYDROLOGY...
A FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF FAR WESTERN NEW YORK
THROUGH LATE THIS MORNING...SPECIFICALLY WHERE ICE JAM FLOODING IS
CLIMATOLOGICALLY FAVORABLE. AN ICE JAM REMAINS IN PLACE ON BUFFALO
CREEK JUST BENEATH THE GARDENVILLE GAUGE...BUT THERE ARE OTHERS IN
THE AREA. MOST OF THESE HAVE SETTLED IN PLACE...AND ARE ONLY CAUSING
MINOR ISSUES. THIS SAID...INCREASED RUNOFF FROM MONDAY'S MILD
TEMPERATURES MAY STILL CAUSE SOME ICE JAMS TO SHIFT...AND SET
ADDITIONAL AREAS OF ICE INTO MOTION. SHOULD THIS HAPPEN...THEN NEW
ICE JAMS COULD FORM IN MORE PROBLEMATIC LOCATIONS. AT THE VERY
LEAST...INCREASED FLOWS SHOULD INCREASE THE AMOUNT OF PONDING BEHIND
EXISTING ICE JAMS.
OTHERWISE...BLACK CREEK AND OATKA CREEK WILL ALSO EXPERIENCE WITHIN
BANK RISES DUE TO INCREASED RUNOFF. THERE IS A LOW RISK FOR ICE JAM
FLOODING OUTSIDE OF THE FLOOD WATCH AREA WHERE ICE JAMS ARE LESS
COMMON.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR NYZ010-012-019-
020-085.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR LOZ043.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT WEDNESDAY FOR LOZ042.
&&
SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...JJR
MARINE...JJR
HYDROLOGY...APFFEL/JJRHazardous weather outlook, Mar 17, 5:10 AM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 510 AM EDT TUE MAR 17 2015 NYZ001>008-011-013-014-021-180915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- GENESEE-LIVINGSTON-ONTARIO-ALLEGANY- 510 AM EDT TUE MAR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ010-012-019-020-085-180915- NORTHERN ERIE-WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 510 AM EDT TUE MAR 17 2015 ...FLOOD WATCH IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-180915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 510 AM EDT TUE MAR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
Nearby
Areal Flood Warnings in New York, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.